Stochastic homogenization of nonconvex integral functionals
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 3, p. 329-356
@article{M2AN_1994__28_3_329_0,
     author = {Messaoudi, K. and Michaille, G\'erard},
     title = {Stochastic homogenization of nonconvex integral functionals},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {28},
     number = {3},
     year = {1994},
     pages = {329-356},
     zbl = {0818.60029},
     mrnumber = {1275348},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1994__28_3_329_0}
}
Messaoudi, K.; Michaille, G. Stochastic homogenization of nonconvex integral functionals. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 3, pp. 329-356. http://www.numdam.org/item/M2AN_1994__28_3_329_0/

[1] M. A. Ackoglu and U. Krengel, 1981, Ergodic theorem for superadditive processes, J. Reine angew. Math., 323,53-67. | MR 611442 | Zbl 0453.60039

[2] H. Attouch, 1984, Variational Convergence for functions and operators, Research Notes in Mathematics, Pitman, London. | MR 773850 | Zbl 0561.49012

[3] H. Attouch, D. Aze and R. Wets, 1988, Convergence of convex concave saddle functions : applications to convex programming and mecanics, Ann. Inst. H. Poincaré, 5, n° 6, 537-572. | Numdam | MR 978671 | Zbl 0667.49009

[4] J. P. Aubin and H. Frankovska, 1990, Set Valued Analysis, Birkhäuser. | MR 1048347 | Zbl 0713.49021

[5] J. M. Ball and F. Murat, 1984, Wl,P-Quasiconvexity and Variational Problems for Multiple Integrals, Journal of Functional Analysis, 58, 222-253. | MR 759098 | Zbl 0549.46019

[6] N. Bouleau, 1988, Processus Aléatoires et Applications, Hermann.

[7] A. Braides, 1985, Homogenization for some almost periodic coercive functionals, Rend. acad. naz., XL 103, 313-322. | MR 899255 | Zbl 0582.49014

[8] C. Castaing and M. Valadier, 1977, Convex Analysis and measurable multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer. | MR 467310 | Zbl 0346.46038

[9] B. Dacorogna, 1989, Direct Methods in the Calculus of Variations, Applied Mathematical Sciences, Springer. | MR 990890 | Zbl 0703.49001

[10] G. Dal Maso and L. Modica, A general Theory of Variational Functionals, In F. STROCCHI et al., Topics in Functional Analysis 1980-1981, Scuola Normale Superiore, Pisa, 149-221. | MR 671757 | Zbl 0493.49005

[11] 1985, Non Linear Stochastic Homogenization, Ann. Mat. Pura Appl, 346-389. | MR 870884 | Zbl 0607.49010

[12] 1986, Non Linear Stochastic Homogenization and Ergodic Theory, J. Reine angew. Math., 363, 27-42. | MR 850613 | Zbl 0582.60034

[13] I. Ekeland and R. Temam, 1978, Convex analysis and variational problems, North-Holland. | MR 569206 | Zbl 0322.90046

[14] C. B. Jr. Morrey, 1952, Quasi-convexity and the semicontinuity of multiple integrals, Pacific J. Math., 2, 25-53. | MR 54865 | Zbl 0046.10803

[15] S. Müller, 1987, Homogenization of Non Convex Integral Functionals and Cellular Elastic Material, Arch. Rat. Mec., 189-212. | MR 888450 | Zbl 0629.73009

[16] K. Sab, 1989, Sur quelques méthodes en mécaniques aléatoire, thèse de l'E.N.P.C.